Volume 14 Issue 1
Feb.  2014
Turn off MathJax
Article Contents
Chen Yanguo. A BODY-LENGTH-STRUCTURED MATHEMATICAL MODEL FOR FISH POPULATION STUDY AND ITS APPLICATION[J]. ACTA HYDROBIOLOGICA SINICA, 1990, 14(1): 10-15.
Citation: Chen Yanguo. A BODY-LENGTH-STRUCTURED MATHEMATICAL MODEL FOR FISH POPULATION STUDY AND ITS APPLICATION[J]. ACTA HYDROBIOLOGICA SINICA, 1990, 14(1): 10-15.

A BODY-LENGTH-STRUCTURED MATHEMATICAL MODEL FOR FISH POPULATION STUDY AND ITS APPLICATION

  • Received Date: September 25, 1988
  • Published Date: January 24, 1990
  • In the study of fish population dynamics, it is a necessary tool to develop mathematical models. We have developed a new mathematical model in this paper, which is one order linear partial differential equation with variable coefficient. The new model is superior to the models obtained in the past, and can been used to estimate the numbers of different sizes in one species fish population.

Catalog

    Article views PDF downloads Cited by()
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return